Generalized dependencies in relational databases

Sali, id. Attila and Sali, Attila: Generalized dependencies in relational databases. In: Acta cybernetica, (13) 4. pp. 431-438. (1998)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_013_numb_004_431-438.pdf

Download (601kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1998
Volume: 13
Number: 4
ISSN: 0324-721X
Page Range: pp. 431-438
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: 438. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12602

Actions (login required)

View Item View Item